# SDR UALA2010032200934

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 54,857 hours, 19,963 cycles
- Engine: Iae V2527A5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 793C000002
- Part serial: N983
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS LOCKED - ALIGNMENT FAULT DISPLAYED ON UPPER EC AM SCREEN, - F-CTL. REMOVED RT WING NR 1 FLAP ACTUATOR, INSTALLED NR 1 RT WING FLAP ACTUATOR (PN 791C0000-02, SN (N985).  NEED LONGER BOLTS FOR NEW STYLE ACTUATOR. INSTALLED CORRECT LENGTH BOLTS. INSTALLED NR 2 RT WING FLAP ACTUATOR (PN 792D0000-02 SN(N991). NEED LONGER BOLTS FOR NEW STYLE ACTUATOR. INSTALLED CORRECT LENGTH BOLTS. INSTALLED NR 3 RT WING FLAP ACTUATOR. NEED LONGER BOLTS FOR NEW STYLE ACTUATOR. TEMPORARILY INSTALLED WITH SHORTER BOLTS, WILL NEED CORRECT LENGTH BOLTS. INSTALLED ALL BUT 1 CORRECT LENGTH BOLT. INSTALLED BOLT AND COMPLETED INSTALLATION AND ADJUSTMENT OF NR 3 RT FLAP ACTUATOR. REPLACED RT WING NR 4 FLAP TRACK ACTUATOR.
